# SDR SWAA2013052016232

- Difficulty date: May 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 53,992 hours, 43,491 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Part number: 65C31204
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 L/E SLAT INBD TRACK DOWNSTOP BROKEN.  R & R DOWNSTOP IAW AMM.
